Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 64, NWS Milwaukee, WI

September 10, 2012

NWS Milwaukee, WI issued this small craft advisory at Sep 10, 2012, 3:14 PM CDT. It took effect at Sep 10, 2012, 8:18 PM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2012, 3:14 PM CDT (20:14 UTC)
In effect from
Sep 10, 2012, 8:18 PM CDT
Expired
Sep 12, 2012, 3:13 AM CDT
In force
31 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WHUS73 KMKX 102014
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT MON SEP 10 2012

...GUSTY SOUTHERLY WINDS MAINLY NORTH OF WIND POINT ON TUESDAY...

.AN INCREASING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE
TO THE EAST AND DEVELOPING LOW PRESSURE IN THE NORTHERN PLAINS
WILL CAUSE GUSTY SOUTH TO SOUTHWEST WINDS ACROSS PORTIONS OF
SOUTHERN LAKE MICHIGAN ON TUESDAY. THE STRONGEST WINDS WILL BE
TOWARD CENTRAL AND NORTHERN LAKE MICHIGAN...BUT FREQUENT WIND
GUSTS ARE EXPECTED TO EXCEED SMALL CRAFT ADVISORY LEVELS NORTH OF
WIND POINT. WINDS ARE EXPECTED TO DIMINISH BELOW CRITERIA TUESDAY
EVENING.

OFFSHORE WINDS WILL KEEP WAVES IN THE NEARSHORE ZONES AT OR JUST
BELOW SMALL CRAFT ADVISORY CRITERIA. WAVES COULD REMAIN ELEVATED
FROM PORT WASHINGTON TO SHEBOYGAN THROUGH WEDNESDAY MORNING...BUT
SHOULD BEGIN TO SUBSIDE SOUTH OF THAT ZONE. 

LMZ643-110415-
/O.NEW.KMKX.SC.Y.0064.120911T1400Z-120912T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
314 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
10 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS. FREQUENT GUSTS TO 25 KNOTS
  TUESDAY MORNING THROUGH TUESDAY EVENING.

* WAVES: 2 TO 3 FEET BUILDING TO 4 TO 5 FEET TUESDAY
  MORNING...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-110415-
/O.NEW.KMKX.SC.Y.0064.120911T1400Z-120912T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
314 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT
TUESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS. FREQUENT GUSTS TO 25 KNOTS
  TUESDAY MORNING THROUGH TUESDAY EVENING.

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY
  MORNING...THEN SUBSIDING TO 2 TO 3 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
5 follow-up statements
016 
WHUS73 KMKX 110118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT MON SEP 10 2012

...GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT INTO WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN DUE TO LOW
PRESSURE IN THE NORTHERN PLAINS AND HIGH PRESSURE IN THE OHIO
VALLEY WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS TONIGHT INTO
WEDNESDAY.  

THE STRONGEST WINDS TONIGHT WILL BE OFF SHORE WHERE AN UNSTABLE
ATMOSPHERE OVER THE LAKE SURFACE WILL RESULT IN WIND GUSTS TO 25
KNOTS NORTH OF NORTH POINT LIGHT HOUSE. 

THE GUSTY SOUTH WINDS WILL EXPAND TO INCLUDE THE NEAR SHORE AREA
SOUTH OF NORTH POINT LIGHT TO WINTHROP HARBOR TUESDAY MORNING.
FREQUENT WIND GUSTS TO 25 KNOTS CAN BE EXPECTED ON TUESDAY. THE
GUSTY WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO 3 TO 6 FEET ON
TUESDAY. 

THE WINDS AND WAVES WILL SLOWLY DIMINISH LATER TUESDAY NIGHT AND
WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS. 

LMZ646-110930-
/O.EXB.KMKX.SC.Y.0064.120911T1400Z-120912T1400Z/
WIND POINT WI TO WINTHROP HARBOR IL-
818 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
9 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS TONIGHT WILL INCREASE TO 15 TO
  25 KNOTS TUESDAY MORNING. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-110930-
/O.EXT.KMKX.SC.Y.0064.120911T0118Z-120912T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
818 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS. GUSTS TO 25 KNOTS TONIGHT THROUGH
  TUESDAY EVENING.

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-110930-
/O.EXT.KMKX.SC.Y.0064.120911T1400Z-120912T1400Z/
NORTH POINT LIGHT TO WIND POINT WI-
818 PM CDT MON SEP 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TUESDAY TO 9 AM
CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TUESDAY TO
9 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS TONIGHT WILL INCREASING TO 15 TO
  25 KNOTS TUESDAY MORNING. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
074 
WHUS73 KMKX 110830
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT TUE SEP 11 2012

...GUSTY SOUTH TO SOUTHWEST WINDS TODAY THROUGH WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN DUE TO LOW
PRESSURE OVER THE NORTHERN PLAINS AND HIGH PRESSURE OVER THE OHIO
VALLEY WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO 25
KNOTS TODAY INTO EARLY WEDNESDAY.

THE GUSTY WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO 3 TO 6
FEET TODAY.

THE WINDS AND WAVES WILL SLOWLY DIMINISH LATER TUESDAY NIGHT AND
WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS.

LMZ643-644-111630-
/O.CON.KMKX.SC.Y.0064.000000T0000Z-120912T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
330 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-111630-
/O.CON.KMKX.SC.Y.0064.120911T1400Z-120912T1400Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 AM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CDT WEDNESDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS MORNING.

* WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
360 
WHUS73 KMKX 111724
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CDT TUE SEP 11 2012

...GUSTY SOUTH TO SOUTHWEST WINDS TODAY THROUGH WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN DUE TO LOW
PRESSURE OVER THE NORTHERN PLAINS AND HIGH PRESSURE OVER THE OHIO
VALLEY WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO
25 KNOTS TODAY INTO EARLY WEDNESDAY.

THE GUSTY WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO 3 TO
5 FEET TODAY.

THE WINDS AND WAVES WILL SLOWLY DIMINISH LATER TONIGHT AND
WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS.

LMZ643>646-120130-
/O.CON.KMKX.SC.Y.0064.000000T0000Z-120912T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1224 PM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
909 
WHUS73 KMKX 120133
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT TUE SEP 11 2012

...GUSTY WINDS CONTINUING AWAY FROM SHORE INTO EARLY WEDNESDAY...

.A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN DUE TO AN
APPROACHING COLD FRONT OVER FAR NORTHWEST WISCONSIN AND HIGH
PRESSURE OVER THE OHIO VALLEY WILL RESULT IN GUSTY SOUTH TO
SOUTHWEST WINDS TO 25 KNOTS INTO EARLY WEDNESDAY. THE HIGHEST WIND
GUSTS WILL BE AWAY FROM SHORE...TOWARD THE OPEN WATER. 

WAVE HEIGHTS WILL RANGE FROM 1 TO 3 FEET BY THE SHORE TO 3 TO 5
FEET TOWARD THE OPEN WATER. 

THE WINDS AND WAVES WILL SLOWLY DIMINISH LATER TONIGHT AND
WEDNESDAY AS THE PRESSURE GRADIENT WEAKENS.

LMZ643>646-120945-
/O.CON.KMKX.SC.Y.0064.000000T0000Z-120912T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
833 PM CDT TUE SEP 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS...WITH GUSTS TO 25
  KNOTS...MAINLY AWAY FROM SHORE TOWARD THE OPEN WATER.

* WAVES: 1 TO 3 FEET AT THE SHORE...TO 3 TO 5 FEET TOWARD THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
652 
WHUS73 KMKX 120813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 AM CDT WED SEP 12 2012

LMZ643>646-120915-
/O.CAN.KMKX.SC.Y.0064.000000T0000Z-120912T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 AM CDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 12:30 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 10, 12:30 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT MON SEP 10 2012

.UPDATE...

SUNNY SKIES TODAY WITH HIGH PRESSURE OVER THE OHIO RIVER VALLEY.
TEMPS SEEM ON TRACK AND EXPECT THEM TO WARM INTO THE MID/UPPER 70S
EAST TO AROUND 80 IN THE FAR WESTERN FORECAST AREA THIS AFTERNOON.

INCREASING PRESSURE GRADIENT ACROSS MINNESOTA WITH A LOW APPROACHING
FROM THE NORTHERN PLAINS IS CAUSING GUSTY SOUTHERLY WINDS IN THAT
AREA TODAY. THE TIGHT PRESSURE GRADIENT WILL MOVE INTO CENTRAL
WISCONSIN ON TUESDAY...SO THE WIND SPEED FORECAST WILL BE THE MAIN
SHORT TERM FORECAST CHALLENGE. NO LAND HEADLINES WILL BE
ISSUED...BUT CONSIDERING A MARINE HEADLINE.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS THROUGH THE FORECAST. LOW LEVEL WIND SHEAR AT KMSN
AND KUES TAFS FOR THE OVERNIGHT...AS CLEAR SKIES AND DRY AIR WILL
ALLOW AN EARLY DECOUPLING OF SURFACE WINDS...WITH 925 MB WINDS
INCREASING TO 35 KNOTS BETWEEN 06Z AND 09Z. KMKE AND KENW DO NOT GET
THESE STRONGER WINDS UNTIL AROUND/AFTER 12Z.

STRONG PRESSURE GRADIENT OVER CENTRAL WISCONSIN WILL LEAD TO GUSTY
SOUTH TO SOUTHWEST WINDS ON TUESDAY. WIND GUSTS IN THE 20 TO 25 KNOT
RANGE EXPECTED AT ALL THE TAF SITES. STRONGEST WINDS WILL BE LATER
IN THE AFTERNOON IN FAR SOUTHEAST WI. LOW LEVEL WIND SHEAR POSSIBLE
ONCE AGAIN TUESDAY NIGHT.

&&

.MARINE...

AN INCREASING PRESSURE GRADIENT OVER CENTRAL WISCONSIN WILL LEAD TO
GUSTY SOUTH TO SOUTHWEST WINDS ON TUESDAY. FREQUENT WIND GUSTS IN
THE 20 TO 25 KNOT RANGE WILL LEAD TO BORDERLINE SMALL CRAFT ADVISORY
CONDITIONS. OFFSHORE FLOW SHOULD KEEP WAVES BELOW CRITERIA. CURRENT
THINKING IS THAT WE WILL NEED A SMALL CRAFT ADVISORY FROM WIND POINT
NORTH TO SHEBOYGAN FROM TUESDAY MORNING THROUGH TUESDAY NIGHT. EXACT
TIMING YET TO BE DETERMINED DURING THE EARLY AFTERNOON HOURS.

&&

.PREV DISCUSSION... /ISSUED 313 AM CDT MON SEP 10 2012/

TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

QUIET WEATHER WITH 500 MB RIDGE BUILDING OVER THE REGION...THOUGH IT
BECOMES LESS AMPLIFIED AS IT IS KNOCKED DOWN BY MULTIPLE SHORT WAVES
..EVIDENT ON WATER VAPOR LOOPS...TRACKING ALONG AND NORTH OF THE
U.S./CANADIAN BORDER THROUGH THE PERIOD. STILL...585DM HEIGHTS BUILD
INTO SRN WI BY 12Z TUE.

WARM AIR ADVECTION ON DEVELOPING SOUTHERLY WINDS TODAY AS RIDGING
FROM THE SURFACE TO 850 MB SHIFTS EAST BOOSTS 850 MB AND 925 MB
TEMPS AT LEAST 4C BY 12Z TUE. BROAD SURFACE HIGH PREVENTS MUCH IN
THE WAY OF MOISTURE ADVECTION INTO THE WESTERN GREAT LAKES...WITH
RISING DEW POINTS POOLING WELL TO THE WEST ALONG DEVELOPING LEE
TROUGH. THUS DRY AIR MASS ALLOWS MIXING UP TO 850 MB TODAY...
YIELDING HIGHS IN THE UPPER 70S TO AROUND 80 IN THE WESTERN
CWA...WITH MID TO UPPER 70S IN THE EAST.

CLEAR SKIES AND DRY AIR WILL ALLOW AN EARLY DROP IN TEMPERATURES
THIS EVENING...BUT TURBULENT MIXING WITH STRENGTHENING 925 MB WINDS
WILL HALT TEMP DROP BRINGING LOWS BETWEEN 06Z AND 09Z TUESDAY...THEN
STEADY OR SLOWLY RISING TEMPERATURES.

TUESDAY AND WEDNESDAY - CONFIDENCE...MEDIUM
BROAD 500 MILLIBAR ANTICYCLONIC FLOW ACROSS THE CWA THIS PERIOD.
SURFACE/850 HIGHS TO THE EAST. A WARMER SOUTHERLY REGIME KICKS IN.
500 MILLIBAR FLOW BECOMES MORE SOUTHWEST ON WEDNESDAY THOUGH BEST
FORCING...BOTH ALOFT AND IN THE LOW LEVELS...REMAINS TO THE NORTH
AND NORTHWEST OF THE CWA. PRONOUNCED WARMING ON TUESDAY WITH 925
TEMPS BACK TO THE LOW 20S CELSIUS...WITH POSSIBLE MID 20S WEDNESDAY
WITH SOUTHWEST WINDS MAINTAINING THE WARM AIRMASS AHEAD OF THE
FRONT.

WEDNESDAY NIGHT AND THURSDAY - CONFIDENCE...LOW
TIMING DIFFERENCE EXIST WITH RESPECT TO SOUTHEAST PROGRESSION OF
850 MILLIBAR BAROCLINIC ZONE. CONSENSUS OF PROGS WOULD BE TO BRING
SOME POPS INTO THE FAR NW CWA AFTER MIDNIGHT. 500 MILLIBAR FLOW
BECOMES MORE SOUTHWEST WITH INCREASED POTENTIAL FOR RIPPLES RIDING
NORTHEAST IN THE FLOW. CONSIDERABLE VARIATION ON POSITION OF PRIMARY
VORT CENTER WITH ECMWF FURTHEST WEST IN THE DAKOTAS AND THE GEM IN
NRN WI BY LATER THURSDAY.

THURSDAY NIGHT AND FRIDAY - CONFIDENCE...MEDIUM
00Z GFS AND 12Z ECMWF SHOWED A BIT BETTER CONSENSUS ON UPPER
FEATURES WITH 564-567DM LOW EVOLVING ACROSS WI...WITH PRETTY
DECENT VORTICITY ADVECTION AHEAD OF THE VORT MAX CENTER. 00Z ECMWF
HOWEVER HAS DIVERGED WITH THE TRACK OF THE UPPER LOW MUCH FURTHER
SOUTH. GFS IS CONSIDERABLY WEAKER AND FASTER WITH SURFACE LOW
TRACKING SOUTH AND WHISKS PRECIP QUICKLY TO OUR EAST EARLY FRIDAY.
MEANWHILE 12Z ECMWF DEVELOPS STRONGER LOW AND KEEPS DECENT RAINS
AROUND FOR MUCH OF THE DAY. 00Z RUN REINFORCES THIS IDEA.

SATURDAY AND SUNDAY - CONFIDENCE...LOW
GFS SHOWING DRY CONDITIONS THIS PERIOD WITH SYSTEM WELL EAST AND
ADVANCING TROUGH AND ITS ASSOCIATED PRECIP WELL NORTH ON SUNDAY. 12Z
ECMWF WAS LEANING TOWARDS THE GFS WITH HIGH PRESSURE CONTROLLING
THINGS. HOWEVER 00Z ECMWF NOW SHOWING A MUCH SLOWER AND SOUTHERN
PROGRESSION OF THE UPPER LOW IMPLYING PRECIP COULD LINGER
LONGER...POSSIBLY INTO SATURDAY EVENING...THOUGH NO CONSISTENCY ON
THIS YET.

AVIATION/12Z TAFS/...ONCE WISCONSIN RIVER VALLEY FOG DISSIPATES...VFR
CONDITIONS THROUGH THE FORECAST. WILL ADD LOW LEVEL WIND SHEAR TO
KMSN AND KUES TAFS FOR THE OVERNIGHT...AS CLEAR SKIES AND DRY AIR
WILL ALLOW AN EARLY DECOUPLING OF SURFACE WINDS...WITH 925 MB
WINDS INCREASING TO 35 KNOTS BETWEEN 06Z AND 09Z. SOME TURBULENT
MIXING EXPECTED BUT ENOUGH OF A DIFFERENTIAL TO PUT IN. KMKE AND
KENW DO NOT GET THESE STRONGER WINDS UNTIL AROUND/AFTER 12Z...BUT
LATER SHIFTS WILL HAVE TO MONITOR NEWER MODEL RUNS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...COLLAR
TUESDAY THROUGH SUNDAY...REM
Hazardous weather outlook, Sep 10, 3:50 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CDT MON SEP 10 2012

WIZ046-047-051-052-056>060-062>072-111100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
350 AM CDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY OVER SOUTH
CENTRAL WISCONSIN AND PORTIONS OF EAST CENTRAL WISCONSIN AS A COLD
FRONT APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS.

LMZ643>646-111100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CDT MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA TUESDAY AND
TUESDAY NIGHT AS BREEZY SOUTHWEST WINDS DEVELOP IN RESPONSE TO
STRONG LOW PRESSURE MOVING EAST ACROSS SOUTHERN CANADA.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.